# SDR AT0000426

- Difficulty date: August 29, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD ENTRY DOOR JAMB AFT SIDE AT THE DOOR STOP IS CRACKED.  INSTALLED REPAIR IAW EO 09-5310-29-E1475 AND SRO 9530252.
